Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
163 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is skin rash a side effect of lovaza?

Premium Questions

Dr. Kakkar S. MD

pressure medications and i know that increased blood pressure is one of the side effects of that steroid ...Hi, I have a red rash area that runs from my pubic area onto my him and butt. It is itches ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)
Dr.   Bonnie Berger-Durnbaugh MD

. They have not gone away and itch. Of course you can search and find skin rash as a side effect ... and 1/2 in the PM. Again, it s a .5 mg pill. Could this skin rash be something... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Sudhir Kumar MD

now.Im noticing skin rashes, guess this could be the side effect.Im a little obese aswell.I sincerely ... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr. Sudhir MD

. I came across your site while looking for side effects of biotin , which I found out I have been ... View answer

Answered by : Dr. Sudhir ( Internal Medicine Specialist)
Dr.  Albana Sejdini MD

I have a skin rash with varying appearances, usually all kinds of small breakouts always ..., with the sides of the knuckles with swelling and becoming crippleds -- and always a white dot(s) somewhere ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Public Forum Discussions

Dr. Piyush Kumar MD

hi doc i am suffering with real bad skin rashes as a side effect of moxikind CV 625. I met with an accident last year and for some reason i continued moxikind for 2-3 months. Now the... View answer

Answered by : Dr. Piyush Kumar ( Dermatologist)
Dr. Santosh Kumar A MD

consume lexopeg Powder Sachet, SALTS: Polyethylene Glycol (17gm) for long day. She also suffering in skin rash for long day. Today I came to know it is the side effect of the laxopeg. Please... View answer

Answered by : Dr. Santosh Kumar A ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

and propanolol meds for almost 2 weeks...for the past 2 days Im having skin rashes and for sure its one of the side effects of carbimazole.should i stop my carbimazole? thank you ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

I had about a 12 hour case of severe diarrhea. I took Imodium and it has stopped but now I have an itchy rash on my stomach, sides of torso and buttocks. It started about the same time as the diarrhea ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.   Dorina Gurabardhi MD

,doc. Advised to take ciprogyl and nutrolin-B,today we see some skin rashes on her back and chest.is it the side effect of this medicine.should we continue giving medicine.plz advice. ... View answer

Answered by : Dr. Dorina Gurabardhi ( General & Family Physician)

Mobile Questions and Answers

Dr.  Prasad MD

It is tolerated well by most users. Rarely in a small fraction of people it has causes dizziness, incordination, skin rashes, drowsiness.

Dr.  Prasad MD

The drug is tolerated well by most users. It can cause dizziness, imbalance, lack of coordination, skin rashes in a few though.